# SDR DXTA2013040905351

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 6,980 hours, 5,130 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Uplock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR LIGHTS WOULD NOT ILLUMINATE WHEN GEAR WAS SELECTED DOWN FOR LANDING.  LIGHTS WERE TESTED AND WORKED. GEAR WAS CYCLED AND CHECKLIST WAS RUN.  BACKUP SYSTEMS SHOWED GEAR WAS DOWN. ON LANDING, GEAR LIGHT CIRCUIT BREAKER WAS FOUND TO BE TRIPPED.   REPAIRED BROKEN WIRE ON NOSE GEAR DOOR UPLOCK SWITCH WIRE BUNDLE.  RESET CIRCUIT BREAKER AND LIGHTS OPS CHECKED GOOD.  IAW AMM 20-10-50 AND AMM 07-10-00 AND 32-60-00. REROUTED WIRE BUNDLES AS REQUIRED IN NOSE GEAR AREA. COMPLETED GEAR SWINGS.  LANDING GEAR INDICATIONS NORMAL AND WIRE BUNDLES ARE CLEAR FROM OBSTRUCTIONS AT THIS TIME.  AMM 20-10-50 AND AMM 07-10-00 AND 32-60-00.
